PROBABILITY LAWS FOR PORE-SIZED DISTRIBUTIONS

A KNOWLEDGE OF THE SIZE DISTRIBUTION OF THE INTERSTICES OF A POROUS MEDIUM IS OFTEN HELPFUL FOR A BETTER UNDERSTANDING OF THE PHYSICAL AND, MORE SPECIFICALLY, OF THE HYDRAULIC PROPERTIES OF A POROUS MEDIUM. THE USE OF SEVERAL DISTRIBUTION LAWS AVAILABLE FROM GENERAL PROBABILITY THEORY ARE BEING EXAMINED AND ILLUSTRATED. A SLIGHTLY SIMPLIFIED METHOD OF MOMENTS CAN BE USED TO CALCULATE THE PARAMETERS. FINALLY A NEW DISTRIBUTION IS PROPOSED, WHICH, DUE TO ITS FLEXIBILITY AND ADAPTABILITY, SHOULD BE VERY USEFUL. /AUTHOR /

  • Corporate Authors:

    N/A

    ,   United States 
  • Authors:
    • Brutsaert, W
  • Publication Date: 0

Language

  • English

Media Info

  • Pagination: p. 85-92
  • Serial:

Subject/Index Terms

Filing Info

  • Accession Number: 00231097
  • Record Type: Publication
  • Files: TRIS
  • Created Date: Aug 15 2004 2:35AM